# SDR ASAA2013111196364

- Difficulty date: November 11, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 27,113 hours, 8,413 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567102AS
- Part serial: 16D3KP
- Condition: Failed
- Location: Flight Deck
- Part time: 25,740 hours, 8,000 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O`S COURSE WINDOW IS BLANK. CRS DOES APPEAR ON THE NAV DATA DISPLAY AND WORKS NORMALLY.  ACFT GROUNDED.  REPLACED AND TESTED DFCS MODE CONTROL PANEL REF. MM22-11-34.  OPS NORMAL.  PERFORMED REQUIRED LWMP TESTS DFCS BITE TEST GROUP NR 32, DFCS LRU INTERFACE TEST FOR MCP,  REF MM22-11-34/501, DFCS BITE TEST GROUP NR 49, LAND VERIFY, REF. MM22-11-00/201 AND HGS SENSOR TEST FOR FCC/AT REF SMM34-36-00.  ALL TESTS PASSED. ACFT REMAINS QUALIFIED FOR CAT IIIA AUTOLAND AND HGS OPS AND STATUS PLACARD REFLECTS SAME.
